# SDR USAA2011090600028

- Difficulty date: September 2, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 69,060 hours, 30,974 cycles
- Engine: Iae V2500A1
- Engine time: 58,929 hours, 26,297 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 623977
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LOSS OF GREEN HYDRAULIC SYSTEM ON DESCENT INTO PDX.  CONDUCTED GRAVITY EXTENSION OF LANDING GEAR AND DECLARED AN EMERGENCY; PASSENGERS WERE NOT INSTRUCTED TO BRACE.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE HYDRAULIC PUMP IAW AIRBUS MAINTENANCE MANUAL 29-11-51-400 AND HYDRAULIC PRESSURE SWITCH FOR GREEN SYSTEM IAW AIRBUS MAINTENANCE MANUAL 29-11-17.
